# SDR UPS05845377

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 107
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING ROUTINE MX, EMERGENCY LIGHTING WOULD NOT TEST.  REMOVED AND REPLACED BATTERY PACK ASSY IAW AMM 33-50-01-2, EMERGENCY LIGHTING OPS CHECKS NORMAL.
